# SDR CALA2023070302156

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29283
- Aircraft time: 89,140 hours, 19,215 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32143044
- Part serial: 924
- Condition: Leaking
- Location: Eng#1
- Part time: 93,142 hours, 22,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AFTER TAKEOFF LEFT ENG OVHT WARNING TEST. TEST GOOD. LOCKING PG - MX TO CONTACT TOMC TO CLEAR FOUND NUMBER ONE ENGINE, INBOARD THRUST REVERSER, HYDRAULIC, HIGH ENGINE POWER RUN PERFORMED BY (R. BLASCHKE #093935) FAULT FLEXIBLE LINE. CHAFING ON NUMBER THREE FIRE DETECTION ELEMENT. NOTED WAS "L ENG OH LP2". REQUIRES MORE TROUBLESHOOTING. ADJUSTED FLEXIBLE LINE. NOW HAS SUFFICIENT CLEARANCE. FOUND NUMBER THREE FIRE DETECTION ELEMENT OK. PREFORMED ENGINE FIRE, UNLOCKED FOR MAINTENANCE TO CLEAR. REMOVED AND REPLACED M10276 LOOP 2 OVERHEAT CARD REF AWM PARTS UPDATED 26-11-03-101. PRESSURED UPSTREAM TO PSROV REF AMM 36-11-09-782-030-001. FOUND HIGH STAGE VAVLE LEAKING. REMOVED AND REPLACED #1 ENG NACELLE FIRE LOOP IAW AMM OVERHEAT WARNINGS DURING ENTIRE ENGINE RUN. 26-11-01-400/000-801. PERFORMED FIRE LOOP TEST IAW AMM 31-51-00. OPS CHECK GOOD. PARTS USED:  1087333,QTY :1 ADD EMP:U ROTABLE PARTS CHANGE WAS INDICATED - TT # 1087333  SN OFF 0134 RAN #1 ENG AT 1.54 EPR AND 90% N1 FOR TWO MINUTES AND NO OVERHEAT WARNINGS WERE INDICATED.   ALSO COMPLETED BLEED SHIFT TEST TO FIND OUT BLEED SHIFT POINT AND RAN ENGINE FOR THREE MINUTES WITH HIGH STAGE AIR JUST BEFORE BLEED SHIFT.    NO ADD EMP:U104298 DETECTOR, NACEL  OFF 19-2611-9-9001 0134 ON 19-2611-9-9001 0480 UPDATED PART TRANSACTION FOR CARD ME 75-2611-9-9001. SN ON 8624. SN OFF 13542 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1514397  SN OFF 3542 IPC REFERENCE # 26-11-52-01B . REF LOG PAGES 5039164 5035159 5027914. REMOVED &
